# SDR FDEA200710244668

- Difficulty date: October 24, 2007
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ASSY ITEM 360 BROKEN, REF IPC 55-22-02-01.  REPLACE HINGE IAW STD REWORK DWG SR10-55-501.
